# SDR FDKA200609261

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 29,144 hours, 36,828 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6168 JFK.  CREW REPORTED THE RUDDER TRIM INOP.  MX PERFORMED OPERATIONAL CHECKS OF RUDDER TRIM SYSTEM.  NO DEFECTS NOTED.
